CSpace
加权的Sobolev不等式
龙瑞麟1; 聂优生2
1991
Source Publication科学通报
ISSN0023-074X
Volume036Issue:011Pages:801
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47518
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.湖南大学
Recommended Citation
GB/T 7714
龙瑞麟,聂优生. 加权的Sobolev不等式[J]. 科学通报,1991,036(011):801.
APA 龙瑞麟,&聂优生.(1991).加权的Sobolev不等式.科学通报,036(011),801.
MLA 龙瑞麟,et al."加权的Sobolev不等式".科学通报 036.011(1991):801.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[龙瑞麟]'s Articles
[聂优生]'s Articles
Baidu academic
Similar articles in Baidu academic
[龙瑞麟]'s Articles
[聂优生]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[龙瑞麟]'s Articles
[聂优生]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.